MathSciNet Relay Station
MathSciNet bibliographic data
MR1931551 (2003h:35246) 35Q53 (35Q51)
Wazwaz, Abdul-Majid Solutions of compact and noncompact structures for nonlinear Klein-Gordon-type equation. Appl. Math. Comput. 134 (2003), no. 2-3, 487–500.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement